How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42857
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been on Effexor 150mg and Xanax 1.5 mg years. Had

Customer Question

I have been on Effexor 150mg and Xanax 1.5 mg for 22 years. Had back surgery in July of 2015 and was given Norco and got addicted to it. Took it for out six. Weeks before tapering. Now having terrible withdrawals like a foggy head and weakness since. For about 7 weeks now. What can I do? Feel terrible.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

you need to go back to your doctors about your symptoms.

you might need a longer slower taper schedule to come off of the norco.

if you have excessive anxiety symptoms causing fogginess of the head, you might need higher effexor dose and more xanax to help decrease anxiety symptoms

also ask your doctors about a medication called Naltrexone which can help cut down your cravings for opioids and narcotics.

it can be used if you are not on any opiates since you have tapered off the norco already.

let me know if you have questions.

Customer: replied 1 year ago.
If I don't get a good answer from my doctor I will call you you seem very nice. Thx.
Expert:  Dr. David replied 1 year ago.

thanks for that

thanks for using JustAnswer.com

Customer: replied 1 year ago.
I have to go for a brain scan and see a psychiatrist . The surgery may have knocked me into another depression.
Expert:  Dr. David replied 1 year ago.

I see.

effexor can help some patients who have depression.

good luck to you

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions